Document Type

Article

Publication Date

2017

Publication Title

Dynamics of Partial Differential Equations

ISSN

2163-7873

Volume

14

Issue

3

DOI

http://dx.doi.org/10.4310/DPDE.2017.v14.n3.a2

Abstract

We develop the asymptotic behavior for the solutions to the stationary Navier-Stokes equation in the exterior domain of the 2D hyperbolic space. More precisely, given the finite Dirichlet norm of the velocity, we show the velocity decays to 0 at infinity. We also address the decay rate for the vorticity and the behavior of the pressure.

Share

COinS